# SDR URZR20170117001

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: General aviation
- Filed by: Daher Aircraft, Inc, repair station URZR891L
- Aircraft: N930X
- Make and model: Socata TBM 700
- Aircraft serial: 1122
- Aircraft time: 82 hours, 61 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE PILOT CHANGED SWITCH POSITION FROM AUTO TO MAX DIFF AND EXPERIENCED LOSS OF BLEED AIR. PILOT WAS ALERTED BY A BLEED OFF MESSAGE, CABIN PRESSURE BEGAN TO DECREASE. INITIATED A DESCENT, RESET BLEED, STABILIZED PRESSURIZATION AND MADE UNEVENTFUL LANDING.   WIRING OF THE SWITCH MAY LEAD TO A MOMENTARILY OPEN CIRCUIT DURING THE SWITCH OPERATION. MODIFIED THE WIRING OF THE BLEED AND OVER TEMPERATURE SWITCH IAW SB70-237-01.
